# SDR REXA2013100902161

- Difficulty date: October 9, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FWD UPPER GUIDE PLATE IS CHAFED.
